MAUDE Adverse Event Report: ARTHREX, INC. 10 MM SINGLE USE OATS SET; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 10 MM SINGLE USE OATS SET; ORTHOPEDIC MANUAL SURG INSTR
Model Number 10 MM SINGLE USE OATS SET
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an oats osteochondral lesion procedure the inner part of the recipient harvester did not fit in the delivery tube, it was standing proud from the start.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully by improvising with a donor harvester.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-one unpackaged ar-1981-10s, oats® set, batch 4211151341, was received for investigation.Visual inspection of the device noted that it has sustained surface damage along the body.Functional testing confirmed that the device could be assembled as intended.The graft delivery tube properly fit into the shaft at the specified depth, and no issues were observed with its fit.No problem found.-refer to investigation photos.Complaint allegation is not confirmed.

Brand Name
10 MM SINGLE USE OATS SET
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22665593
Report Number1220246-2025-03148
Device Sequence Number18044266
Product Code LXH
UDI-Device Identifier00888867025356
UDI-Public(01)00888867025356(11)240901(17)290831(10)4211151341
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10 MM SINGLE USE OATS SET
Device Catalogue NumberAR-1981-10S
Device Lot Number4211151341
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date07/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown